# SDR DALA1052550909

- Difficulty date: November 4, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412
- Condition: Corroded
- Location: Bs 379 L29-30r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 379 BETWEEN LONGERONS 30 AND 29R, ANTENNA DOUBLER CORRODED BEYOND LIMITS.  REPAIRED PER DWG 5911412 AND SRM 51-10-3
